2 doctors weighed in:

Out of random curiosity, what happens if you pop 4 focalin (dexmethylphenidate) pills, 10mg each, in a 15min-1hour period?

2 doctors weighed in
Dr. Jeff Jacobs
Pediatrics - Psychiatry
1 doctor agrees

In brief: Please don't do that

Focalin (dexmethylphenidate) is a powerful stimulant medication related to Ritalin (methylphenidate).
Symptoms can include racing heartbeat, increased blood pressure, loss of appetite, nausea, vomiting, headache, and psychosis. It is a very, very dangerous idea.

In brief: Please don't do that

Focalin (dexmethylphenidate) is a powerful stimulant medication related to Ritalin (methylphenidate).
Symptoms can include racing heartbeat, increased blood pressure, loss of appetite, nausea, vomiting, headache, and psychosis. It is a very, very dangerous idea.
Dr. Jeff Jacobs
Dr. Jeff Jacobs
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors